# SDR 9621085504

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- System (JASC): 4990 · APU Oil System
- Part: Oil Press Valve
- Part number: GTCP331200ER
- Condition: Malfunctioned
- Location: Apu
- Part time: 24,474 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, APU OIL LOW LIGHT ANNUNCIATED.  FLIGHT CREW SHUT DOWN APU AND DIVERTED TO LAS DUE TO NR 2 ENGINE IDG ON MEL.  MAINTENANCE REPLACED APU OIL PRESSURE REGULATING VALVE, SERVICED APU WITH OIL, GROUND RAN APU FOR 3.5 HOURS AND NO OIL LOSS NOTED.  REPLACED NR 2 ENGINE IDG.
